# SDR HEEA060777

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 7001484
- Condition: Inoperative
- Location: Yaw Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW INOPERATIVE WILL NOT ACTUATE.
